# SDR ASAA201804254367

- Difficulty date: April 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 44,449 hours, 13,389 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AT FL410, LOST BOTH FMC DISPLAYS VTK DISPLAYED ON CAPTAINS ND. MAP FLAG ALSO DISPLAYED ON CAPTAINS ND. AFTER APPROXIMATELY TWO MINUTES FMC'S RECOVERED AND DISPLAYS RETURNED TO NORMAL. ACFT GROUNDED. C/W FIM 34-61 TASK 804. FMC 1 & 2 BIT PASS REF PARA G. PULLED & RESET FOUR C/B'S, P18-2 A6, A7 P6-1 D15, D16. ACFT OK FOR SERVICE.
